# SDR AALA20001644

- Difficulty date: September 25, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 4 SEAT TRACK WORN STATION 914-915.  ACCOMPLISHED SEAT TRACK PLUG REPAIR PER AARD 53-20-00-10 REPAIR NR 10.  (M)
